# SDR HEEA954789

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268W
- Make and model: Bell 206B-3
- Aircraft serial: 3606
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 206061661101
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR OF FUEL CELL IS BAD AND LEAKING.
